# SDR UIEA2014062700284

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: MS21919WDG13
- Condition: Deteriorated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AREA TUBING CLAMP IS DETERIORATED.  REPLACED RT PACK AREA DETERIORATED TUBING CLAMP IAW SRM 51-40-02.
